MAUDE Adverse Event Report: COVIDIEN 450 SAL EJECTOR 3283; MOUTHPIECE, SALIVA EJECTOR

COVIDIEN 450 SAL EJECTOR 3283; MOUTHPIECE, SALIVA EJECTOR
Model Number 8881450004
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information and the sample have been requested but to date has not yet been received.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that several seconds after they started using the product, the blue cap on the tip had dropped into the patient's mouth and was swallowed.The customer further added that the patient did not chew the product during use and the vacuum was set at 20 mmhg.Additional information was received stating that the blue cap was removed from the patient however details of how it was removed was not shared.No further information has been provided at this time.
 
Event or Problem Description
The customer reported that several seconds after they started using the product, the blue cap on the tip had dropped into the patient's mouth and was swallowed.No patient impact has currently been reported and the doctor will exam by ct if necessary.The customer further added that the patient did not chew the product during use and the vacuum was set at 20 mmhg.Additional information received on 30-apr-2020 stated that it appeared the cap got into the digestive tract and the doctor assumed it would be carried out of the body naturally.Also the customer mentioned it would already be out.The patient has no abdominal symptoms.A ct scan was not performed and no medical intervention was required.It is not known how long the cap was within the patient's body.
 
Additional Manufacturer Narrative
Additional event information was provided by the the customer on (b)(6) 2020 therefore was updated with the new details.

Brand Name
450 SAL EJECTOR 3283
Common Device Name
MOUTHPIECE, SALIVA EJECTOR
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key9988815
Report Number9612030-2020-02455
Device Sequence Number19751969
Product Code DYN
UDI-Device Identifier10884521020337
UDI-Public10884521020337
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881450004
Device Catalogue Number8881450004
Device Lot Number1933306964
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/08/2020
Supplement Date Received by Manufacturer04/08/2020
Initial Report FDA Received Date04/22/2020
Supplement Report FDA Received Date05/01/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;